Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Frequent urination, light spotting, painful intercourse. Have recovered from back to back bladder infections. What could this be?

In the last month i have had two bladder infections . I was on two differant antibotics and i now feel like im getting another. Except with this one i actually pee allot more frequently with the last ones i only felt like i had to go along with painful pressure . I still have the pressure but now i at first i thought i started my cycle i wiped and had a brownish blood like i was starting my cycle now its turned light pink its a small amount also have painful intercourse an small amount of blood as well is it another bladder infection if so why do i keep getting them back to back. Im very concerned and any advice would be appreciated
Asked On : Tue, 1 May 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Kel,
Welcome here on hcm.
In my view you have not taken full treatment of bladder infect so it is recurring again and again.
You must check your hygine of your private parts which are primarily responsible for this recurrence.
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor